# SDR 97ZZZX1273

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N351AL
- Make and model: Bell 206L-3
- Aircraft serial: 51431
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040030003
- Condition: Failed
- Location: Transmission
- Part time: 1,442 hours
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MADE CHIP LIGHTS,  FOUND BEARING BALLS BREAKING DOWN.
